Authors: Stević, Stevo 
Iričanin, Bratislav
Šmarda, Zdeněk
Title: Product-type system of difference equations with multiplicative coefficients solvable in closed form
Journal: Journal of Computational Analysis and Applications
Volume: 24
Issue: 6
First page: 1089
Last page: 1102
Issue Date: 1-Jan-2018
Rank: M23
ISSN: 1521-1398
Solvability of the following system of difference equations (Formula presented), where a, b, c, d ∈ ℤ, α, β, ∈ ℂ, z-1, z0, w-1, w0 ∈ ℂ\{0}, is studied.
Keywords: Product-type system | Solvable system | System of difference equations
Publisher: Eudoxus Press
Project: Modulation of intracellular energy balance-controlling signalling pathways in therapy of cancer and neuro-immuno-endocrine disorders 
Physical and functional effects of radiation interaction with electrotechnical and biological systems 
Brno University of Technology, Project FEKT-S-14-2200

Show full item record

Page view(s)

checked on Mar 21, 2023

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.